# SDR AALA202108194221

- Difficulty date: August 17, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 61,093 hours, 27,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR LOWER AFT EMERGENCY LIGHT INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202108184221: REPLACED LIGHT BULB AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-50-00** (CLOSED)
